# SDR CA120119001

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Power Cable
- Part number: JBS261
- Condition: Melted
- Location: Air Con Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

(CAN) THE MFG  DOES NOT SHOW UP IN THE LIST.  DURING INSPECTION ON ACFT, TECH FOUND THE INSULATION OF 1 OF THE HIGH POWER CABLE OF THE DRIVE MOTOR OF THE AIR CONDITIONING COMPRESSOR THAT WAS ALMOST COMPLETELY MELTED AT THE MOTOR END.
